# SDR COEA2016070625917

- Difficulty date: July 6, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: S57610187203
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TRAILING EDGE HAS CORROSION COMMON TO STATIC DISCHARGERS.  REPLACED THE AILERON ASSY WITH NEW.
